MathSciNet Relay Station
MathSciNet bibliographic data
MR2199749 65N25 (65N30 65N55)
Chien, C.-S.; Jeng, B.-W. A two-grid discretization scheme for semilinear elliptic eigenvalue problems. SIAM J. Sci. Comput. 27 (2006), no. 4, 1287–1304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement